Thu. May 23rd, 2024

Charles III let slip about side effects of cancer treatment

Natasha Kumar By Natasha Kumar May14,2024

Charles III spilled the beans about a side effect of cancer treatment

Photo: Charles III/Getty Images< /p>

British King Charles III spoke about the consequences of cancer treatment. The monarch admitted, during an emotional conversation with a military veteran who was also undergoing therapy due to cancer, that he had “lost his sense of taste.”

British Army veteran Aaron Mapplebeck, in a conversation with His Majesty, shared that in the past I underwent chemotherapy for testicular cancer. He added that after that he lost his sense of taste. The king reported that it has the same side effect, writes the Daily Mail.

BAGNETrecalls that Buckingham Palace has not yet disclosed details regarding the treatment of the 75-year-old monarch. Royal representatives did not specify what type of cancer Charles III was battling.

The official statement was preceded by an operation that the king underwent. He had a problem with an enlarged prostate.

The conversation with the military man took place during His Majesty's visit to the Army Aviation Center at Middle Wallop in Hampshire. Charles arrived there by helicopter for a special ceremony with Prince William, where he officially handed over to his heir the position of Commander-in-Chief of the Army Air Corps.

What medical experts say about Charles III's symptom

< p>According to oncologists, radiotherapy and chemotherapy can actually deprive patients of their sense of taste. For example, flavored foods may taste bland, while others may taste metallic or leave behind an unpleasant chemical aftertaste.

Cancer Research UK notes that the side effect can be so strong that patients refuse from your favorite products. This may lead to weight loss.

However, other powerful cancer-fighting drugs can also cause a similar reaction. For example, immunotherapy drugs that provoke the body’s internal defenses to search for and destroy tumors. They are able to change the perception of the taste of products. Anti-nausea pills, which are prescribed to patients undergoing chemotherapy, can have the same effect.

Prepared by: Sergey Daga

Natasha Kumar

By Natasha Kumar

Natasha Kumar has been a reporter on the news desk since 2018. Before that she wrote about young adolescence and family dynamics for Styles and was the legal affairs correspondent for the Metro desk. Before joining The Times Hub, Natasha Kumar worked as a staff writer at the Village Voice and a freelancer for Newsday, The Wall Street Journal, GQ and Mirabella. To get in touch, contact me through my natasha@thetimeshub.in 1-800-268-7116

Related Post